# SDR IPXA2016033101432

- Difficulty date: March 15, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 25,535 hours, 15,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 149N763030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, LT AFT W2B FAIRING AREA, ABOVE DOOR 197KL STRUCTURE CORRODED AT FASTENER HOLES.  BLENDED CORRODED AREAS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71, REMOVED, FABRICATED AND INSTALLED NEW LOWER TEE FITTING IAW DWG 149N7630 AND SRM 51-40-02.
